# SDR USAA2009022690447

- Difficulty date: March 1, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 17,950 hours, 9,527 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23070723
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK NR 1 PRODUCED TERRIBLE ODOR OF BURNT OIL.  CABIN WAS SLIGHTLY HAZY TOWARDS END OF FLIGHT.  ODOR PRESENT IN ALL PHASES OF FLIGHT.  SHV MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE NR 0 CARBON SEAL ASSEMBLY IAW RR AE3007A SERIES MM 72-25-25.  ALSO, SHUFFLED ENGINE NR 1 FAN BLADES IAW EOTM WORKSHEET CTRL NR 1105022709, (OPS AND VIBE CHECK GOOD AT THIS TIME).  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
